Header

UZH-Logo

Maintenance Infos

Mathematical instanton bundles on P2n+1


Okonek, C; Spindler, H (1986). Mathematical instanton bundles on P2n+1. Journal für die Reine und Angewandte Mathematik, 364:35-50.

Statistics

Citations

30 citations in Web of Science®
24 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 20 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 12:36
Last Modified:06 Dec 2017 21:16
Publisher:De Gruyter
ISSN:0075-4102
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/crll.1986.364.35
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN243919689_0364&DMDID=dmdlog7

Download

Download PDF  'Mathematical instanton bundles on P2n+1'.
Preview
Content: Published Version
Filetype: PDF
Size: 1MB
View at publisher